Journal Information
Vol. 2. Issue 5.
Pages 275-277 (September 2006)
Vol. 2. Issue 5.
Pages 275-277 (September 2006)
Full text access
Stevens-Johnson syndrome due to prednisone in a patient with systemic lupus erythematosus
Síndrome de Stevens-Johnson secundario a prednisona en un paciente con lupus eritematoso sistémico
Visits
9174
Andrés Tirado-Sáncheza
a Servicio de Dermatología, Hospital General de México, OD, Cuauhtemoc, México,
This item has received
Article information
Stevens-Johnson syndrome is a systemic, mucocutaneous disease, frequently related to drugs. We present the case of a 35-year old patient with a diagnosis of systemic lupus erythematous treated with prednisone who developed a Stevens-Johnson syndrome and was treated with methylprednisolone.
Keywords:
Stevens-Johnson syndrome
Systemic lupus erythematosus
Prednisone
El síndrome de Stevens-Johnson es una enfermedad mucocutánea sistémica, asociada frecuentemente a medicamentos. Se presenta el caso de un paciente de 35 años de edad con diagnóstico de lupus eritematoso sistémico en tratamiento con prednisona, que desarrolló un síndrome de Stevens-Johnson que se trató con pulsos de metilprednisolona.
Palabras clave:
Síndrome de Stevens Jonson
Lupus eritematoso sistémico
Prednisona
Full text is only aviable in PDF
Idiomas
Reumatología Clínica (English Edition)
Article options
Tools
es en

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?